# SDR EISA99229

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD FOUND CORROSION ON FLOORBEAM UPPER T-CAP AT BS 480, BL ZERO AND RBL 120.  REMOVED CORROSION PER SRM 51-10-6, MATERIAL LOSS OUT OF LIMITS PER SRM 53-10-1, CUT OUT DAMAGED AREA PER SRM 53-10-8.  FABRICATED AND INSTALLED T-CAP REPAIR PER SRM 53-10-8.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
